# SDR AALA202410315568

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 36,216 hours, 14,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Worn
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR AFT GIRT BAR FLOOR FITTING WORN. REPLACED FITTING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-31.
